Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

174 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

In what case loette pills are advised ?

loette pills im goingto start we r going to start our iccsi treatmenton july1weekpls tell for what reason doc tell me to start loettepills my health is ok.we r going to plan a baby by the icsi treatment,but what reason should i loette pills ?
Fri, 6 Jan 2012
Report Abuse
General & Family Physician 's  Response
Your doctor is best judge
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i am 19 years old ,and i have mensturation for 9 days ans stop for 2days and again in 13 days i get little bleeding .i went to doctor and she prescribed me medicine called regumens,for 3 month,i did it but there was no improvement. mine reports were all normal,again when i visited my doctor she told me to use the contraceptive pill called loette in day 2 of mensturation for 3 weeks and go off for 1 week and again to have for 3 week. should i use this pill.what is the benefit of this pill for my problem.

doctor1 MD

Am on the lowest dose of loette. on my 2nd month of it. Last month had withdrawal bleeding while i was on my active pills. This was more than spotting so i count it as my period as it lasted 3-4 days. I still took my sugar pills (1.5weeks later) and got my period twice that month. I am on my active pills now in the 2nd month. Sugar pills in 1.5weeks time. I have what looks like a light withdrawal which will probably go for a couple of days. Pharmacist advised i skip this months sugar pills. Agree?Also i read that a low dose of the pill can cause irregular periods? should i continue to a 3rd month or see a doctor to get a higher dose for next month?

doctor1 MD

Hi, i ve been taking Loette birth control pills for about a wk now, (my Dr switched me from the Yaz pill) and have been feeling a kind of burning almost indigestion type feelings in my stomach plus nausea for 6 of the 7 days. What should i do now? I have a prescription for 3months, but i feel so sick.